Alert archive / Louisiana / Flash Flood Warnings in 2016
Flash Flood Warning 52, NWS Shreveport, LA
NWS Shreveport, LA issued this flash flood warning at Mar 30, 2016, 9:11 PM CDT for 4 parishes in Louisiana. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 30, 2016, 9:11 PM CDT (02:11 UTC)
- Expired
- Mar 31, 2016, 12:15 AM CDT
- In force
- 3 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Bienville Parish, LA, Claiborne Parish, LA, Lincoln Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 109 km from the middle of the area, began a volume at 02:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 30, 10:35 PM CDT | FLASH FLOOD | 10 W Dubach, LA | ROAD CLOSED 1 MILE WEST OF HWY 545 AND HWY 146 DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 84 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Shreveport, LA (KBAD), launched 00:00Z, 2.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1333 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 683 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 2.5
- Supercell composite
- 10.4
The text
As transmitted.
373 WGUS54 KSHV 310211 FFWSHV LAC013-027-061-111-310515- /O.NEW.KSHV.FF.W.0052.160331T0211Z-160331T0515Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 911 PM CDT WED MAR 30 2016 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLASH FLOOD WARNING FOR... NORTHEASTERN BIENVILLE PARISH IN NORTHWESTERN LOUISIANA... WEST CENTRAL UNION PARISH IN NORTH CENTRAL LOUISIANA... NORTHWESTERN LINCOLN PARISH IN NORTH CENTRAL LOUISIANA... SOUTHEASTERN CLAIBORNE PARISH IN NORTHWESTERN LOUISIANA... * UNTIL 1215 AM CDT * AT 910 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY RAIN APPROACHING THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. ADDITIONAL RAINFALL AMOUNTS OF TWO INCHES ARE POSSIBLE IN THE WARNED AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. && LAT...LON 3290 9268 3275 9249 3252 9279 3264 9299 $$ 05
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 30, 7:29 PM CDT, 1 hour 42 minutes earlier.
Area forecast discussion, Mar 30, 7:29 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
729 PM CDT WED MAR 30 2016
.AVIATION...
FOR THE 31/00Z TAFS...A MIX BAG OF FLIGHT CONDITIONS FOR THE
REGION TONIGHT. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
DEVELOP AND MOVE ACROSS THE REGION THROUGH 31/06Z TONIGHT. SOME OF
THE STORMS COULD BE SEVERE. ISOLATED FUNNEL/TORNADOES COULD BE
POSSIBLE AT ALL TAF SITES...EXCEPT LFK...AS WELL AS LARGE HAIL
ALOFT AND AT THE SFC. EXPECT SOUTH WINDS 15 TO 20 KTS TO CONTINUE AREAWIDE
THROUGH THE EVENING...WITH A FEW GUSTS NEAR 35 KTS POSSIBLE. STORMS
SHOULD DIMINISH FROM WEST TO EAST AFTER 31/06Z...BUT VRBL CIGS
WILL CONTINUE ACROSS MOST OF AREA. A COLD FRONT WILL MOVE THROUGH
THE AREA AFTER 31/12Z...KICKING OFF ANOTHER ROUND OF SHOWERS AND
THUNDERSTORMS. WINDS WILL SHIFT TO THE WNW AFTER PASSAGE OF FRONT.
/20/
&&
.PREV DISCUSSION... /ISSUED 508 PM CDT WED MAR 30 2016/
DISCUSSION...
A TIGHT PRESSURE GRADIENT BETWEEN SURFACE LOW PRESSURE OVER THE
PLAINS AND SURFACE HIGH PRESSURE OVER THE EASTERN PARTS OF THE
COUNTRY CONTINUED TO PRODUCE STRONG AND GUSTY SOUTHERLY WINDS OF
15 TO 25 MPH WITH HIGHER GUSTS TO 30 TO 35 MPH RESULTING IN A LAKE
WIND ADVISORY UNTIL 10 PM TONIGHT. A STRONG INFLOW OF GULF
MOISTURE ALONG WITH A DISTURBANCE MOVING ACROSS THE FOUR STATE
REGION INDICATED FAVORABLE PARAMETERS FOR SEVERE THUNDERSTORMS AND
A TORNADO WATCH CONTINUES UNTIL 10 PM THIS EVENING. THE STORMS
EXPECTED TO OCCUR WILL PRODUCE LOCALLY HEAVY RAINFALL AND HAVE THE
POTENTIAL TO PRODUCE FROM ONE TO THREE INCHES WITH HIGHER AMOUNTS
OF THREE TO FIVE INCHES POSSIBLE. A FLASH FLOOD ADVISORY WILL
REMAIN IN EFFECT FOR PARTS OF THE REGION INCLUDING NORTHEAST
TEXAS...SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND NORTHWEST AND
NORTH CENTRAL LOUISIANA THROUGH LATE THURSDAY. STORMS MAY DECREASE
SOME OVERNIGHT BUT FIRE AGAIN ON THURSDAY AS A COLD FRONT WILL BE
NUDGED ACROSS THE FORECAST AREA DURING THE EARLY MORNING AND INTO
THE OVERNIGHT HOURS THURSDAY. HIGH PRESSURE WILL BUILD SOUTH INTO
THE REGION IN WAKE OF THE COLD FRONT AND PROVIDE THE FORECAST AREA
WITH MOSTLY DRY WEATHER THROUGH MUCH OF THE REST OF THE WEEKEND
AND INTO THE START OF NEXT WEEK. A RE-ENFORCING COLD FRONT ARRIVES
ON TUESDAY OF NEXT WEEK AND MAY PROVIDE A FEW SHOWERS AND ISOLATED
THUNDERSTORMS. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 65 80 53 70 / 90 60 10 20
MLU 66 79 54 72 / 100 80 40 20
DEQ 59 77 44 66 / 80 20 0 10
TXK 63 77 49 67 / 90 40 0 10
ELD 63 78 49 69 / 90 70 20 10
TYR 64 77 50 69 / 70 40 0 20
GGG 65 77 51 69 / 80 50 10 20
LFK 67 79 53 74 / 70 60 10 20
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ARZ050-051-
059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR LAZ001>006-
010>014-017>022.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR LAZ001>006-
012>014-019-021-022.
OK...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR OKZ077.
TX...LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR TXZ097-112.
&&
20Hazardous weather outlook, Mar 30, 4:36 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 436 PM CDT WED MAR 30 2016 ARZ050-051-059>061-070>073-LAZ001>006-012>014-019-021-022-TXZ097- 112-126-138-311100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-BIENVILLE- JACKSON-OUACHITA-WINN-CALDWELL-LA SALLE-BOWIE-CASS-MARION- HARRISON- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. THERE WILL ALSO BE THE RISK OF FLASH FLOODING...WITH A FLASH FLOOD WATCH GOING THROUGH THURSDAY. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY WITH A GRADUAL INCREASE TO ENHANCED RISK FOR PARTS OF NORTH CENTRAL LOUISIANA. THE THREAT OF FLASH FLOODING WILL CONTINUE AS WELL...WITH A FLASH FLOOD WATCH REMAINING IN EFFECT THROUGH 7 PM THURSDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. LAZ010-011-OKZ077-TXZ096-108>111-124-125-136-137-150-151-311100- DE SOTO-RED RIVER-MCCURTAIN-FRANKLIN-TITUS-CAMP-MORRIS-WOOD- UPSHUR-SMITH-GREGG-RUSK-PANOLA- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. LAZ017-018-020-TXZ149-152-153-165>167-311100- SABINE-NATCHITOCHES-GRANT-CHEROKEE-NACOGDOCHES-SHELBY-ANGELINA- SAN AUGUSTINE- 436 PM CDT WED MAR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TONIGHT... THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND OVERNIGHT. PRIMARY THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...WITH ISOLATED TORNADOES. A TIGHT PRESSURE GRADIENT WILL PRODUCE STRONG AND GUSTY WINDS OF 15 TO 25 MPH WITH HIGHER GUSTS TO NEAR 30 MPH THAT WILL AFFECT RECREATIONAL BOATERS ON AREA LAKES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... A SLIGHT RISK OF SEVERE THUNDERSTORMS WILL CONTINUE INTO THE DAY ON THURSDAY AS A COLD FRONT MOVES ACROSS THE AREA. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL BE NEEDED THIS AFTERNOON AND OVERNIGHT...AND POSSIBLY ON THURSDAY. 06
In the hours before
Special weather statement, Mar 30, 5:54 PM CDT, 3 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
554 PM CDT WED MAR 30 2016
ARZ072-073-LAZ003-004-310000-
UNION AR-COLUMBIA AR-CLAIBORNE LA-WEBSTER LA-
554 PM CDT WED MAR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN COLUMBIA AND NORTHWESTERN
UNION COUNTIES...NORTH CENTRAL WEBSTER AND NORTHWESTERN CLAIBORNE
PARISHES UNTIL 700 PM CDT...
AT 553 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR EMERSON...OR 15 MILES EAST OF SPRINGHILL...MOVING NORTHEAST AT
45 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MAGNOLIA...MCNEIL...HAYNESVILLE...EMERSON...SHONGALOO...ATLANTA...VILLAGE...
MOUNT HOLLY...CALHOUN...MARYSVILLE...HORSEHEAD...MEDLOCK...NOXOBE...
LAUGHLIN...EBENEZER...SPOTVILLE AND COLLEGE HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO PNDING OF WATER.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHWESTERN
ARKANSAS...AND NORTHWESTERN LOUISIANA.
LAT...LON 3292 9313 3297 9334 3346 9318 3345 9312
3338 9312 3337 9285
TIME...MOT...LOC 2253Z 207DEG 42KT 3303 9320
06Local storm report, Mar 30, 6:45 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
645 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM HAIL 5 E QUITMAN 32.80N 95.36W
03/30/2016 E0.75 INCH WOOD TX LAW ENFORCEMENT
HAIL REPORTED NEAR INTERSECTION OF HWY 154 AND COUNTY
ROAD 3130.
&&
EVENT NUMBER SHV1600281
20Local storm report, Mar 30, 7:01 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
701 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM FUNNEL CLOUD 10 ESE QUITMAN 32.74N 95.29W
03/30/2016 WOOD TX FIRE DEPT/RESCUE
HAINESVILLE FIRE DEPT REPORTS FUNNEL CLOUD IN PINE
MILLS COMMUNITY...NEAR THE INTERSECTION OF FM ROAD 14
AND FM ROAD 49.
&&
EVENT NUMBER SHV1600282
20Local storm report, Mar 30, 8:07 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
807 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM HAIL RINGGOLD 32.33N 93.28W
03/30/2016 E0.88 INCH BIENVILLE LA LAW ENFORCEMENT
&&
ASTEVENSSpecial weather statement, Mar 30, 8:16 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 816 PM CDT WED MAR 30 2016 LAZ001-002-310200- BOSSIER LA-CADDO LA- 816 PM CDT WED MAR 30 2016 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CADDO AND CENTRAL BOSSIER PARISHES UNTIL 900 PM CDT... AT 815 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR GREENWOOD...OR NEAR SHREVEPORT...MOVING EAST NORTHEAST AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 30 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SHREVEPORT...BOSSIER CITY...GREENWOOD...BLANCHARD...EASTWOOD...FOSTERS... RED CHUTE...FORBING...FERGUSON...SLIGO...BARKSDALE AIR FORCE BASE...BODCAU AND CROSS LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO BRIEF URBAN FLOODING OF ROADS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3237 9398 3262 9402 3267 9357 3242 9351 TIME...MOT...LOC 0115Z 264DEG 48KT 3244 9389 VII
Local storm report, Mar 30, 8:33 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
833 PM CDT WED MAR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 PM TSTM WND DMG 2 W ARCADIA 32.55N 92.96W
03/30/2016 BIENVILLE LA LAW ENFORCEMENT
TREES ACROSS ONE LANE OF I-20
&&
ASTEVENSThe office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 30, 7:18 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Webster | 44 min |
| Mar 30, 7:27 PM CDT | Tornado Warning | SHV | Bienville, Webster | 48 min |
| Mar 30, 8:07 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 53 min |
| Mar 30, 8:16 PM CDT | Special Weather Statement | SHV | Caddo | 44 min |
| Mar 30, 8:42 PM CDT | Areal Flood Advisory | SHV | Bienville, Claiborne, Webster | 3 hr |
| Mar 30, 8:51 PM CDT | River Flood Warning | SHV | Webster | 10 days |
| Mar 30, 9:31 PM CDT | Special Weather Statement | SHV | Ouachita | 59 min |
| Mar 30, 9:37 PM CDT | Special Weather Statement | SHV | Bienville, Lincoln | 38 min |
| Mar 30, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln, Union | 61 min |
| Mar 30, 9:47 PM CDT | Flash Flood Warning | SHV | Bienville, Bossier, Claiborne, Lincoln, Red River, Webster | 4 hr |
| Mar 30, 10:25 PM CDT | Special Weather Statement | SHV | Union | 35 min |
| Mar 30, 10:45 PM CDT | Special Weather Statement | SHV | Union | 30 min |
| Mar 30, 11:03 PM CDT | Flash Flood Warning | SHV | Union | 3 hr |
| Mar 31, 2:12 PM CDT | Special Weather Statement | SHV | Jackson | 48 min |
| Mar 31, 2:24 PM CDT | Special Weather Statement | SHV | Natchitoches, Sabine | 51 min |
| Mar 31, 2:34 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 41 min |
| Mar 31, 2:41 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, Ouachita | 49 min |
| Mar 31, 3:14 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, Natchitoches, Winn | 46 min |
| Mar 31, 3:47 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Ouachita | 28 min |
| Mar 31, 3:52 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Jackson, Ouachita, Winn | 38 min |
| Mar 31, 3:55 PM CDT | Special Weather Statement | SHV | Caldwell | 35 min |
| Mar 31, 4:29 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 49 min |
| Mar 31, 4:34 PM CDT | Special Weather Statement | SHV | Red River | 56 min |
| Mar 31, 4:44 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Jackson, Natchitoches, Red River, Winn | 61 min |
| Mar 31, 5:05 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 42 min |
| Mar 31, 5:45 PM CDT | Special Weather Statement | SHV | Winn | 45 min |
| Mar 31, 6:31 PM CDT | Special Weather Statement | SHV | Caldwell | 29 min |
Nearby
Flash Flood Warnings in Louisiana, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.